Publications › Journal article · 2020
A novel second-order linear scheme for the Cahn-Hilliard-Navier-Stokes equations
Journal of Computational Physics, 423, 109782, 2020.
Cite
@article{chen2020nso,
author = {Chen, L. and Zhao, J.},
title = {A novel second-order linear scheme for the Cahn-Hilliard-Navier-Stokes equations},
journal = {Journal of Computational Physics},
volume = {423},
pages = {109782},
year = {2020},
doi = {10.1016/j.jcp.2020.109782},
}Author marks: * corresponding, △ co-first, ♠ graduate student, ♣ undergraduate student, ♡ postdoc, at the time of the work.